# SDR AALA20161214010

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737823
- Aircraft serial: 33214
- Aircraft time: 20,473 hours, 8,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT AT SEAT 15F IS MISSING THE LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
